# SDR ASAA2015041211317

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,053 hours, 1,348 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE, F/O MFD DISPLAYED "VTK" MESSAGE FOR APPROXIMATELY 20 SECONDS. ANP EXCEEDED RNP AND RETURNED TO NORMAL OPERATION.  ACFT GROUNDED.  ACCOMPLISHED FMC BITE REF FIM, TASK 34-61-801.  NO FAULTS NOTED ON LT AND RT FMC'S.
